Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 261, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 21, 2024, 8:29 PM CDT for Okfuskee County, Oklahoma. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2024, 8:29 PM CDT (01:29 UTC)
- Expired
- May 21, 2024, 8:48 PM CDT
- In force
- 19 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Okfuskee County, OK
The radar
The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 2:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3421 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
427
WUUS54 KTSA 220129
SVRTSA
OKC107-220200-
/O.NEW.KTSA.SV.W.0261.240522T0129Z-240522T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
829 PM CDT Tue May 21 2024
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Okfuskee County in east central Oklahoma...
* Until 900 PM CDT.
* At 829 PM CDT, a severe thunderstorm was located 3 miles southwest
of Weleetka, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Weleetka... Clearview...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3540 9620 3539 9609 3538 9608 3538 9598
3529 9598 3529 9626
TIME...MOT...LOC 0129Z 269DEG 32KT 3529 9617
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mejia1 follow-up statement
506
WWUS54 KTSA 220148
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
848 PM CDT Tue May 21 2024
OKC107-220158-
/O.CAN.KTSA.SV.W.0261.000000T0000Z-240522T0200Z/
Okfuskee OK-
848 PM CDT Tue May 21 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKFUSKEE COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, small hail and
gusty winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3540 9620 3539 9609 3538 9608 3538 9598
3529 9598 3529 9626
TIME...MOT...LOC 0147Z 269DEG 32KT 3532 9597
$$
MejiaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 6:32 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, May 21, 6:32 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 632 PM CDT Tue May 21 2024 ...New AVIATION... .SHORT TERM... (Through Tonight) Issued at 119 PM CDT Tue May 21 2024 Warm, humid, and breezy conditions will continue through this afternoon and evening. Storm chances will ramp up later this afternoon and into the evening, continuing into the overnight hours as a cold front moves into the area from the northwest. Model guidance continues to show a deeply unstable atmosphere with MLCAPE in excess of 3000 J/Kg through the afternoon and evening south of the front. Surface-850 hPa specific humidity will be near the 99th percentile for this time of year with IVT also near the 99th percentile as a consequence of an usually strong low pressure to the northwest enhancing the southerly flow. Initial convective initiation has already begun in south-central OK. These elevated storms will move into southeast OK the next 2 hours. The main severe hazard will be hail. Convective initiation along the front is expected around 3-6 PM with a line of storms forming along it. There will also be the potential for additional isolated cells anywhere east or south of the front. These storms will be capable of all severe hazards, including large hail, damaging winds, tornadoes, and heavy rainfall leading to flash flooding. CAMs remain a bit uncertain with respect to how far south along the boundary storms will form. They also remain uncertain with the coverage and intensity of storms ahead of the front. With this in mind, the best coverage and intensity of storms will likely be across far northeast OK and northwest AR during the early evening. By late in the evening more widespread storm activity will develop across southeast OK. Further north, storms will continue to develop along the front, which will slowly sag south in the vicinity of I- 40. Some areas with repeated rounds of storms will see localized flash flood potential. Due to recent rains, as well as the expectation of continued heavy rain Wednesday, and low level moisture remaining near the climatological max for this time of year, a Flood Watch was issued through Friday morning to account for this threat. CAM guidance shows a resurgence of elevated storms along and behind the front in the 9-12Z period across the area, but southeast OK in particular. These storms will once again have the potential to become severe. Discrete cells and cells north of the front would be hail dominant, but any storms near the boundary would be capable of all severe hazards. && .LONG TERM... (Wednesday through Tuesday) Issued at 119 PM CDT Tue May 21 2024 The cluster of storms mentioned at the end of the short term period will progress east to northeast into northwest AR bringing widespread heavy rainfall with some severe potential continuing. As storms (presumably) grow upscale into a line, the threat of strong winds would become dominant, but other severe hazards would remain possible. CAM guidance is all over the place for later in the day Wednesday, but the general theme is that multiple rounds of additional showers and thunderstorms are likely, but will continue to focus in southeast OK and northwest AR. As the cold front will be near or south of the Red River by Wednesday, high temperatures will be much lower. Highs in the mid 70s will be common north of the boundary, except perhaps low 80s near the Red River. Low temperatures north of the boundary will be in the low to mid 60s and low 70s near and south of it. For Thursday the remnant cold front will lift north, but it will become diffuse and wash out. With warm and humid air streaming back through the area and yet another shortwave trough moving through, widespread storms are expected to develop again. Similar to the preceding days, anomalous instability, moisture, and wind shear will be present so severe weather is expected. Areas of heavy rainfall will also occur. Ensemble guidance is in decent agreement that we will get a break from the storms Friday, with just some lower potential across the terrain in Arkansas. Saturday will see storm chances resume, with some lingering probabilities into Sunday. By early next week ensemble guidance is in excellent agreement that a large ridge will build across the Great Basin, bringing much warmer air back into the area under northwest flow. However, smaller scale details such as how strong the ridge will be or where it will center are still unknown. About 40% of guidance position the ridge in a way that would be favorable for nocturnal MCS activity, but given the lead time will just go with NBM PoPs for now. && .AVIATION... (00Z TAFS) Issued at 631 PM CDT Tue May 21 2024 Across the NE OK sites, adwill be possible in the 11z-16z time frame. MVFR cigs/vsbys can be expected in this period of convection. Coverage of storms appears to be lowest near KBVO, so will not include any mention with this issuance. Further east and south, several periods of convection will be possible with this issuance, and most likely time periods have been identified with tempo and prob30 groups. MVFR cigs and vsbys can be expected in periods of TSRA, though prevailing cigs should rise to VFR levels across the SE OK and AR sites during the afternoon. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 76 63 82 / 30 40 40 50 FSM 69 80 66 84 / 60 70 70 60 MLC 67 77 65 82 / 30 80 70 60 BVO 59 76 58 81 / 20 40 30 50 FYV 65 77 61 80 / 70 80 70 60 BYV 63 74 61 80 / 70 70 60 50 MKO 65 75 64 80 / 60 70 60 60 MIO 57 74 61 80 / 40 50 40 50 F10 63 75 63 80 / 50 70 60 60 HHW 70 80 66 82 / 30 80 70 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Thursday evening for OKZ049-053-072>076. AR...Flood Watch through Thursday evening for ARZ019-020-029. && SHORT TERM...06 LONG TERM....06 AVIATION...23
Hazardous weather outlook, May 21, 4:52 PM CDT, 3 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 452 PM CDT Tue May 21 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 452 PM CDT Tue May 21 2024 ...SEVERE WEATHER EXPECTED THIS EVENING AND TOMORROW... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. TORNADO. RISK...Elevated. AREA...Primarily far Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Southeast of Interstate 44. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Thunderstorms have developed along an advancing cold front across northeast Oklahoma and will continue to expand in coverage through this evening as the front moves slowly eastward. Conditions will support severe weather potential with the highest chances for locations along and southeast of Interstate 44. Very large hail up to baseball size and locally damaging winds will be possible with the strongest storms. A limited to elevated threat of tornadoes will also exist through early evening hours with locations across far northeast Oklahoma into northwest Arkansas being the most favorable. Storms will weaken by the early morning hours as the spread eastward. Locally heavy rains could lead to rapid onset flash flooding for portions of southeast Oklahoma and northwest Arkansas through the evening into overnight hours. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY AND THURSDAY...Severe Thunderstorm Potential...Heavy Rain Potential. FRIDAY...Thunderstorm Potential...High Wind Potential. SATURDAY...Severe Thunderstorm Potential. SUNDAY AND MONDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorms are expected again Wednesday morning across mainly southeast Oklahoma with a continued severe weather threat. Additional storms will form throughout the day Wednesday as the frontal boundary stalls near the Red River. Severe weather and heavy rainfall will both be possible with these storms. Another round of strong to severe thunderstorms is expected Thursday afternoon and evening as an upper level storm system moves across the area. Locally heavy rainfall will again be possible at this time. An active weather pattern will continue through the weekend with periodic storm chances. As of now, it appears the best chance for severe storms over the weekend will be Saturday evening and overnight. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, May 21, 8:01 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
801 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM Funnel Cloud 2 NE Verdigris 36.25N 95.66W
05/21/2024 Rogers OK Public
&&Local storm report, May 21, 8:02 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
802 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM Hail 1 NE Owasso 36.28N 95.84W
05/21/2024 E0.50 Inch Tulsa OK Public
Report from mPING: Half-inch (0.50 in.).
&&Local storm report, May 21, 8:05 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
805 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM Tstm Wnd Dmg Oktaha 35.58N 95.48W
05/21/2024 Muskogee OK Emergency Mngr
Reports of trees down.
&&Special weather statement, May 21, 8:09 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
809 PM CDT Tue May 21 2024
OKZ070>072-220145-
Muskogee OK-Sequoyah OK-McIntosh OK-
809 PM CDT Tue May 21 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MCINTOSH...
NORTHWESTERN SEQUOYAH AND EAST CENTRAL MUSKOGEE COUNTIES THROUGH 845
PM CDT...
At 809 PM CDT, Doppler radar indicated a strong thunderstorm over
Oktaha, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Warner... Gore...
Webbers Falls... Oktaha...
Braggs... Rentiesville...
Greenleaf State Park... Keefeton...
This includes Interstate 40 in Oklahoma near mile marker 289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for east central
Oklahoma.
&&
LAT...LON 3573 9513 3564 9513 3564 9510 3549 9506
3549 9551 3559 9554
TIME...MOT...LOC 0109Z 261DEG 36KT 3556 9545
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MejiaSpecial weather statement, May 21, 8:14 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
814 PM CDT Tue May 21 2024
ARZ001-010-220200-
Benton AR-Washington AR-
814 PM CDT Tue May 21 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN BENTON AND NORTHWESTERN
WASHINGTON COUNTIES THROUGH 900 PM CDT...
At 814 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles south of Watts to 5 miles west of
Tontitown. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Springdale... Lowell...
Tontitown... Johnson...
Elm Springs... Lake Francis...
Wedington... Gallitin...
Rocky Comfort... Wheeler...
Savoy...
This includes Interstate 49 between mile markers 69 and 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3606 9430 3607 9454 3607 9455 3612 9456
3625 9436 3626 9398
TIME...MOT...LOC 0114Z 262DEG 25KT 3608 9457 3619 9434
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHLocal storm report, May 21, 8:24 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
824 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM Hail 3 N Bixby 35.99N 95.86W
05/21/2024 U2.00 Inch Tulsa OK Public
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 34 min |
| May 21, 7:03 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| May 21, 7:24 PM CDT | Special Weather Statement | TSA | Okmulgee | 36 min |
| May 21, 7:33 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 27 min |
| May 21, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 33 min |
| May 21, 8:09 PM CDT | Special Weather Statement | TSA | Muskogee | 36 min |
| May 21, 8:20 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 25 min |
| May 21, 8:37 PM CDT | Special Weather Statement | TSA | McIntosh | 38 min |
| May 21, 8:40 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| May 21, 8:46 PM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| May 21, 9:09 PM CDT | Special Weather Statement | TSA | McIntosh, Sequoyah | 36 min |
| May 21, 9:32 PM CDT | Special Weather Statement | TSA | Haskell | 28 min |
| May 21, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee | 45 min |
| May 21, 10:48 PM CDT | Special Weather Statement | TSA | Haskell | 27 min |
| May 21, 11:33 PM CDT | Special Weather Statement | TSA | Haskell | 27 min |
| May 22, 12:01 AM CDT | Special Weather Statement | TSA | Haskell | 29 min |
| May 22, 12:23 AM CDT | Areal Flood Advisory | TSA | Haskell | 3 hr |
| May 22, 12:32 AM CDT | Special Weather Statement | TSA | Haskell | 28 min |
| May 22, 6:24 AM CDT | Special Weather Statement | TSA | Creek | 36 min |
| May 22, 6:52 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 17 min |
| May 22, 7:11 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| May 22, 7:13 AM CDT | Special Weather Statement | TSA | Craig | 47 min |
| May 22, 7:37 AM CDT | Special Weather Statement | TSA | Wagoner | 38 min |
| May 22, 7:41 AM CDT | Special Weather Statement | TSA | Craig | 34 min |
| May 22, 7:49 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 41 min |
| May 22, 7:53 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| May 22, 8:06 AM CDT | Special Weather Statement | TSA | Muskogee | 39 min |
| May 22, 8:18 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 42 min |
| May 22, 8:24 AM CDT | Special Weather Statement | TSA | Okfuskee | 36 min |
| May 22, 8:31 AM CDT | Special Weather Statement | TSA | Delaware | 14 min |
| May 22, 8:34 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 41 min |
| May 22, 8:42 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 33 min |
| May 22, 8:57 AM CDT | Special Weather Statement | TSA | McIntosh | 48 min |
| May 22, 9:02 AM CDT | Special Weather Statement | TSA | Adair | 43 min |
| May 22, 9:08 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 52 min |
| May 22, 9:09 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 51 min |
| May 22, 9:22 AM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 23 min |
| May 22, 9:40 AM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 35 min |
| May 22, 10:10 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 50 min |
| May 22, 10:14 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 31 min |
| May 22, 10:16 AM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 22, 10:26 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| May 22, 10:32 AM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| May 22, 10:40 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pittsburg, Pushmataha | 50 min |
| May 22, 10:46 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 18 min |
| May 22, 10:55 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| May 22, 11:06 AM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| May 22, 11:07 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 38 min |
| May 22, 11:11 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 49 min |
| May 22, 11:19 AM CDT | Special Weather Statement | TSA | Washington | 26 min |
| May 22, 11:22 AM CDT | Special Weather Statement | TSA | LeFlore | 23 min |
| May 22, 11:36 AM CDT | Special Weather Statement | TSA | Craig | 24 min |
| May 22, 11:40 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| May 22, 11:44 AM CDT | Special Weather Statement | TSA | Rogers | 31 min |
| May 22, 11:47 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 28 min |
| May 22, 11:51 AM CDT | Tornado Warning | TSA | Pushmataha | 24 min |
| May 22, 11:53 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 52 min |
| May 22, 11:59 AM CDT | Special Weather Statement | TSA | Craig | 31 min |
| May 22, 12:10 PM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| May 22, 12:12 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 33 min |
| May 22, 12:21 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 39 min |
| May 22, 12:28 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 17 min |
| May 22, 12:42 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 21 min |
| May 22, 12:50 PM CDT | Special Weather Statement | TSA | Delaware | 25 min |
| May 22, 12:53 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 52 min |
| May 22, 1:09 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 36 min |
| May 22, 1:40 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 33 min |
| May 22, 1:47 PM CDT | Special Weather Statement | TSA | Pushmataha | 28 min |
| May 22, 2:04 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 26 min |
| May 22, 2:08 PM CDT | Special Weather Statement | TSA | Choctaw | 37 min |
| May 22, 2:11 PM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 3 hr |
| May 22, 2:15 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| May 22, 2:22 PM CDT | Special Weather Statement | TSA | Latimer | 23 min |
| May 22, 2:24 PM CDT | Flash Flood Warning | TSA | Pushmataha | 3 hr |
| May 22, 2:25 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| May 22, 2:29 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 46 min |
| May 22, 2:44 PM CDT | Special Weather Statement | TSA | LeFlore | 31 min |
| May 22, 2:53 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| May 22, 2:57 PM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 2 hr |
| May 22, 3:05 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.